# SDR CALA9801817

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 292
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT UPPER CHORD CORRODED INSIDE NOSE WHEEL WELL AT STA 292, LBL 20.  THE CHORD WAS REMOVED AND A NEW CHORD WAS INSTALLED IAW SRM 51-30-2.
